The Surface Quasi-geostrophic Equation with Random Diffusion

Tristan Buckmaster, Andrea Nahmod, Gigliola Staffilani, Klaus Widmayer

Research output: Contribution to journalArticlepeer-review

Abstract

Consider the surface quasi-geostrophic equation with random diffusion, white in time. We show global existence and uniqueness in high probability for the associated Cauchy problem satisfying a Gevrey type bound. This article is inspired by a recent work of Glatt-Holtz and Vicol [16].

Original languageEnglish (US)
Pages (from-to)9370-9385
Number of pages16
JournalInternational Mathematics Research Notices
Volume2020
Issue number23
DOIs
StatePublished - Nov 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Surface Quasi-geostrophic Equation with Random Diffusion'. Together they form a unique fingerprint.

Cite this